# SDR HEEA073658

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 8,176 hours
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 2593996333
- Part serial: 79103752
- Condition: Intermittent
- Location: Afcs
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT KICK IN THE AFCS SYSTEM WHEN SWITCHING BETWEEN SAS AND ATT MODES. IN SHOP REPAIR.
